# SDR UIEA2012080100338

- Difficulty date: August 1, 2012
- Submitted: August 1, 2012
- Operation: Air carrier
- Aircraft: N418MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 32840
- Aircraft time: 42,244 hours, 6,326 cycles
- Engine: Ge CF680C2B1F
- System (JASC): 5280 · Landing Gear Doors
- Part: Fairing
- Condition: Damaged
- Location: Strut Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGE TO THE LEFT WING GEAR STRUT DOOR FAIRING TRAILING EDGE.  SINCE DAMAGE EXCEEDS THE SRM 52-80-02, FIG 101, ALLOWABLE DAMAGE LIMITS, ALLOWABLE DAMAGE GENERAL DISPOSITION WAS MADE TO PERFORM A TIME LIMITED REPAIR IAW PART 1 OF EO 4452A155 AND FAA 8110-3.  DETAILED VISUAL INSPECTIONS ARE REQUIRED EVERY 5 FLIGHT CYCLES WITH A PERMANENT REPAIR PRIOR TO 1000 FLIGHT HOURS.
